... them at night but nothing,I also take seroquel in night as well.I want to know has anyone else had any side effect like this
I take seroquel at night, I do not take the other med.
I am now on 300mg pm, and I can fall asleep but wake up in an hour, and that´s it , I have taken 900mgs of seroquel and same thing. It may be a re , rebound effect, instead of doing it´s job, it is keeping us awake.
I will talk to my psyachiatrist about this, I sugesst you do the same, this is no life... plus I do suffer from insomnia to top it all up.
I take depakene, seroquel, klonopin, ativan and abilify, and still can´t sleep.
And I know it is the seroquel, I know I have to swicth to zyprexa...
Before I took seroquel I was fine, started , and yes it was ok, but then, what I discussed with you.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Apr 2010 • 13 answers
Posted 23 Jul 2010 • 4 answers
Posted 2 Aug 2012 • 16 answers
Posted 28 Dec 2012 • 4 answers
Posted 17 Aug 2015 • 2 answers